MAUDE Adverse Event Report: DATASCOPE CORP. CARDIOSAVE RESCUE, CHINESE; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CARDIOSAVE RESCUE, CHINESE; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-0800-75
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that during use on a patient, the cardiosave intra-aortic balloon pump (iabp) alarmed and failed, indicating that the machine temperature was too high.It was stopped and replaced with a spare machine there was no patient harm or injury reported.
 
Additional Manufacturer Narrative
A getinge field service engineer (fse) was dispatched to evaluate the iabp unit and after maintenance, it was found that there was too much dust in the negative pressure filter of the iabp.After cleaning and replacing the filter, the fault was eliminated, the test passed, and the machine was used normally.

Brand Name
CARDIOSAVE RESCUE, CHINESE
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key20249593
Report Number2249723-2024-0003832
Device Sequence Number7291498
Product Code DSP
UDI-Device Identifier10607567112312
UDI-Public(01)10607567112312
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-75
Device Catalogue Number0998-00-0800-75
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2024
Supplement Date Received by Manufacturer11/12/2024
Initial Report FDA Received Date09/18/2024
Supplement Report FDA Received Date11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/20/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown